| Catalog Number |
1125225-23 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Sepsis (2067)
| Date of Event |
04/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.There was no reported device malfunction.The reported patient effect of angina is listed in the xience alpine everolimus eluting coronary stent system, instructions for use as a known patient effect.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The hospitalization and treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
Event or Problem Description
It was reported that 2.25 x23 mm, 2.25 x 18 mm and 2.5 x8 mm xience alpine stents were implanted on (b)(6) 2018.On (b)(6) 2018, the patient was re-admitted with cardiovascular symptoms including unstable angina and sepsis.Although the treatment performed is unspecified, the fact that rehospitalization occurred indicates that some form of treatment was performed.The final patient outcome is unknown.No additional information was provided.